# SDR SIMA20011342

- Difficulty date: May 14, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1371
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3814 - EMERGENCY FLOOR LIGHTING AT ROW 9 IS INOPERATIVE.  MAINTENANCE REPLACED BULB AT ROW 9 EMERGENCY LIGHT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
